Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 2, NWS Phoenix, AZ

March 3, 20074 counties in Arizona; Imperial County, Riverside County, California

NWS Phoenix, AZ issued this red flag warning at Mar 3, 2007, 6:14 AM MST for 4 counties in Arizona; Imperial County, Riverside County, California. It took effect at Mar 3, 2007, 9:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 3, 2007, 6:14 AM MST (13:14 UTC)
In effect from
Mar 3, 2007, 9:00 AM MST
Expired
Mar 3, 2007, 4:00 PM MST
In force
7 hr
Issued by
NWS Phoenix, AZ

Counties La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 113 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPSR 031314
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
614 AM MST SAT MAR 3 2007

AZZ132-040115-
/O.NEW.KPSR.FW.W.0002.070303T1600Z-070303T2300Z/
/O.NEW.KPSR.FW.A.0002.070304T1500Z-070305T0000Z/
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
614 AM MST SAT MAR 3 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON FOR THE SOUTHWEST AND WEST-CENTRAL DESERTS IN
ARIZONA DUE TO STRONG GUSTY NORTHERLY WINDS...LOW HUMIDITIES
AND A HIGH FIRE DANGER...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE SOUTH-CENTRAL DESERTS...INCLUDING
PINAL COUNTY...DUE TO EXPECTED STRONG GUSTY EASTERLY WINDS...LOW
HUMIDITIES AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON. 

HIGH PRESSURE WILL BUILD OVER THE REGION GENERATING STRONG GUSTY
NORTHERLY WINDS TODAY ACROSS PORTIONS OF THE SOUTHWEST DESERTS OF
ARIZONA. WINDS FROM 15 TO 25 MPH...WITH HIGHER GUSTS UP TO 30
MPH CAN BE EXPECTED LATE THIS MORNING...EVENTUALLY DIMINISHING LATER
THIS AFTERNOON. DRY CONDITIONS WILL PERSIST INTO THE EVENING HOURS
WITH MINIMUM HUMIDITY LEVELS QUICKLY DROPPING INTO THE SINGLE DIGITS
ALONG WITH POOR OVERNIGHT RECOVERY.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON AS THE WIND
FIELD WILL STRENGTHEN AGAIN SUNDAY MORNING...THIS TIME WITH STRONG
GUSTY WINDS OUT OF THE EAST BLOWING ACROSS PORTIONS OF SOUTHERN GILA
COUNTY AND INTO THE WEST CENTRAL DESERTS. THE WINDS WILL ABATE DURING
THE AFTERNOON HOURS SUNDAY...YET HUMIDITIES ARE EXPECTED TO REMAIN
LOW INTO MONDAY MORNING. THE EXPECTED STRONG WINDS...COMBINED WITH LOW
HUMIDITIES AND A HIGH FIRE DANGER NECESSITATES THE ISSUANCE OF THIS
FIRE WEATHER WATCH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR TODAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR SUNDAY.

$$

AZZ131-CAZ231-032300-
/O.NEW.KPSR.FW.W.0002.070303T1600Z-070303T2300Z/
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
LOWER COLORADO RIVER VALLEY CA-
614 AM MST SAT MAR 3 2007 /514 AM PST SAT MAR 3 2007/

...RED FLAG WARNING IN EFFECT FROM 9 AM MST /8 AM PST/ THIS
MORNING TO 4 PM MST /3 PM PST/ THIS AFTERNOON FOR PORTIONS OF
THE LOWER COLORADO RIVER DUE TO STRONG GUSTY WINDS...LOW HUMIDITIES
AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM MST /8 AM PST/ THIS
MORNING TO 4 PM MST /3 PM PST/ THIS AFTERNOON. 

HIGH PRESSURE WILL BUILD OVER THE REGION GENERATING STRONG GUSTY
WINDS TODAY ACROSS PORTIONS OF SOUTHEAST CALIFORNIA AND THE LOWER
COLORADO RIVER VALLEY. NORTHERLY WINDS WILL BEGIN TO INCREASE THIS
MORNING ALONG THE RIVER VALLEY...INCREASING TO 15 TO 25 MPH...ALONG
WITH HIGHER GUSTS TO NEAR 30 MPH BY MIDDAY. DRY CONDITIONS PERSIST...
WITH MINIMUM HUMIDITY LEVELS QUICKLY DROPPING INTO THE SINGLE DIGITS
AND REMAINING LOW INTO THE EVENING HOURS. THE WIND FIELD WILL DIMINISH
AFTER SUNSET...HOWEVER HUMIDITY LEVELS WILL STRUGGLE TO RECOVER ABOVE
25 PERCENT. THE STRONG GUSTY WINDS...COMBINED WITH LOW HUMIDITIES AND
A HIGH FIRE DANGER WARRANT THE ISSUANCE OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

AZZ133-040115-
/O.NEW.KPSR.FW.A.0002.070304T1500Z-070305T0000Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
614 AM MST SAT MAR 3 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR PORTIONS OF SOUTHERN GILA COUNTY DUE TO EXPECTED
STRONG GUSTY WINDS...LOW HUMIDITIES AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

HIGH PRESSURE WILL BUILD OVER THE REGION GENERATING STRONG GUSTY
NORTHEASTERLY WINDS TODAY ACROSS PORTIONS OF SOUTH-CENTRAL ARIZONA.
WIND GUSTS UP TO 30 MPH CAN BE EXPECTED LATE THIS MORNING OVER
PORTIONS OF SOUTHERN GILA COUNTY AND INTO THE LOWER DESERT ELEVATIONS
...EVENTUALLY DIMINISHING LATER THIS AFTERNOON. DRY CONDITIONS WILL
PERSIST INTO THE EVENING HOURS WITH MINIMUM HUMIDITY LEVELS QUICKLY
DROPPING INTO THE TEENS AND SINGLE DIGITS...ALONG WITH POOR OVERNIGHT
RECOVERY.

THE WIND FIELD WILL STRENGTHEN AGAIN SUNDAY MORNING...THIS TIME WITH
STRONG EASTERLY WINDS OF 15 TO 25 MPH...AND HIGHER GUSTS UP TO 30 MPH
EXPECTED TO BLOW ACROSS PORTIONS OF SOUTHERN GILA COUNTY INTO THE
WEST CENTRAL DESERTS. THE WINDS WILL ABATE DURING THE AFTERNOON HOURS
SUNDAY...YET HUMIDITIES ARE EXPECTED TO REMAIN LOW INTO MONDAY
MORNING. THE EXPECTED STRONG WINDS...COMBINED WITH LOW HUMIDITIES AND
A HIGH FIRE DANGER NECESSITATES THE ISSUANCE OF THIS FIRE WEATHER
WATCH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

MEYERS
1 follow-up statement
000 
WWUS85 KPSR 032155
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST SAT MAR 3 2007

AZZ132-041400-
/O.CON.KPSR.FW.W.0002.000000T0000Z-070303T2300Z/
/O.CON.KPSR.FW.A.0002.070304T1500Z-070305T0000Z/
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
255 PM MST SAT MAR 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON FOR THE SOUTHWEST AND WEST-CENTRAL DESERTS IN
ARIZONA DUE TO STRONG GUSTY NORTHERLY WINDS...LOW HUMIDITIES
AND A HIGH FIRE DANGER...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON FOR THE SOUTH-CENTRAL DESERTS...INCLUDING
PINAL COUNTY...DUE TO EXPECTED STRONG GUSTY EASTERLY WINDS...LOW
HUMIDITIES AND A HIGH FIRE DANGER...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. 

HIGH PRESSURE OVER THE REGION WILL CONTINUE STRONG GUSTY NORTHERLY
WINDS THIS AFTERNOON ACROSS PORTIONS OF THE SOUTHWEST DESERTS OF
ARIZONA. WINDS FROM 15 TO 25 MPH...WITH HIGHER GUSTS UP TO 30 MPH
WILL CONTINUE...EVENTUALLY DIMINISHING LATER THIS AFTERNOON. DRY
CONDITIONS WITH SINGLE DIGIT RELATIVE HUMIDITIES WILL PERSIST INTO
THE EVENING HOURS WITH POOR OVERNIGHT RECOVERY.

A FIRE WEATHER WATCH WILL CONTINUE TO BE IN EFFECT SUNDAY MORNING
THROUGH SUNDAY AFTERNOON AS THE WIND FIELD WILL STRENGTHEN AGAIN
SUNDAY MORNING...THIS TIME WITH STRONG GUSTY WINDS OUT OF THE EAST
BLOWING ACROSS PORTIONS OF SOUTHERN GILA COUNTY AND INTO THE WEST
CENTRAL DESERTS. THE WINDS WILL ABATE DURING THE AFTERNOON HOURS
SUNDAY... YET HUMIDITIES ARE EXPECTED TO REMAIN LOW INTO MONDAY
MORNING. THE EXPECTED STRONG WINDS...COMBINED WITH LOW
HUMIDITIES AND A HIGH FIRE DANGER NECESSITATES THE CONTINUANCE OF THIS
FIRE WEATHER WATCH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING CONTINUING UNTIL 4 PM TODAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THE CONTINUING FIRE WEATHER WATCH FOR SUNDAY.

$$

AZZ131-CAZ231-032300-
/O.CON.KPSR.FW.W.0002.000000T0000Z-070303T2300Z/
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
LOWER COLORADO RIVER VALLEY CA-
255 PM MST SAT MAR 3 2007 /155 PM PST SAT MAR 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM MST /3 PM PST/
THIS AFTERNOON THIS AFTERNOON FOR PORTIONS OF
THE LOWER COLORADO RIVER DUE TO STRONG GUSTY WINDS...LOW HUMIDITIES
AND A HIGH FIRE DANGER...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM MST /3 PM PST/
THIS AFTERNOON. 

HIGH PRESSURE WILL CONTINUE GENERATING STRONG GUSTY WINDS TODAY ACROSS
PORTIONS OF SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY
WITH NORTHERLY WINDS SUSTAINED AT 15 TO 25 MPH...WITH GUSTS NEAR 30
MPH. DRY CONDITIONS PERSIST... WITH MINIMUM HUMIDITY LEVELS NEAR THE
SINGLE DIGITS AND REMAINING LOW INTO THE EVENING HOURS. THE WIND
FIELD WILL DIMINISH AFTER SUNSET... HOWEVER HUMIDITY LEVELS WILL
STRUGGLE TO RECOVER ABOVE 25 PERCENT. THE STRONG GUSTY WINDS...
COMBINED WITH LOW HUMIDITIES AND A HIGH FIRE DANGER WARRANT THE
CONTINUATION OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS CONTINUED RED FLAG WARNING.

$$

AZZ133-041400-
/O.CON.KPSR.FW.A.0002.070304T1500Z-070305T0000Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
255 PM MST SAT MAR 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON FOR PORTIONS OF SOUTHERN GILA COUNTY
DUE TO EXPECTED STRONG GUSTY WINDS...LOW HUMIDITIES AND A HIGH
FIRE DANGER......

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON. 

HIGH PRESSURE OVER THE REGION WILL CONTINUE STRONG GUSTY NORTHEASTERLY
WINDS TODAY OVER PORTIONS OF SOUTHERN GILA COUNTY AND INTO THE LOWER
DESERT ELEVATIONS ...EVENTUALLY DIMINISHING LATER THIS AFTERNOON. DRY
CONDITIONS WILL PERSIST INTO THE EVENING HOURS WITH MINIMUM HUMIDITY
LEVELS QUICKLY DROPPING INTO THE TEENS AND SINGLE DIGITS...ALONG WITH
POOR OVERNIGHT RECOVERY.

THE WIND FIELD WILL STRENGTHEN AGAIN SUNDAY MORNING...THIS TIME
WITH STRONG EASTERLY WINDS OF 15 TO 25 MPH...AND HIGHER GUSTS UP
TO 30 MPH EXPECTED TO BLOW ACROSS PORTIONS OF SOUTHERN GILA
COUNTY INTO THE WEST CENTRAL DESERTS. THE WINDS WILL ABATE DURING
THE AFTERNOON HOURS SUNDAY...YET HUMIDITIES ARE EXPECTED TO
REMAIN LOW INTO MONDAY MORNING. THE EXPECTED STRONG WINDS...
COMBINED WITH LOW HUMIDITIES AND A HIGH FIRE DANGER NECESSITATES
THE CONTINUANCE OF THIS FIRE WEATHER WATCH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS CONTINUED FIRE WEATHER WATCH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 3, 4:13 AM MST, 2 hours 1 minute earlier.

Area forecast discussion, Mar 3, 4:13 AM MST, 2 hours 1 minute before
AZZ020>028-CAZ030>033-031800-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
413 AM MST SAT MAR 3 2007

.SYNOPSIS...
STRONG HIGH PRESSURE OVER THE WESTERN STATES WILL RESULT IN LOTS OF
SUNSHINE WITH A WARMING TREND THIS WEEKEND. IT WILL ALSO BE BREEZY
TO LOCALLY WINDY. THE AREA OF HIGH PRESSURE WILL SHIFT TO THE EAST
ON MONDAY AND TUESDAY AS A WEAK UPPER LEVEL DISTURBANCE PASSES BY
THE REGION. THIS WEAK SYSTEM WILL GIVE AN INCREASE IN MAINLY HIGH
LEVEL CLOUDINESS...BUT STILL WARM TEMPERATURES. IN FACT...BY THE
MIDDLE OF NEXT WEEK AFTERNOON TEMPERATURES WILL LIKELY BE AVERAGING
ALMOST 10 DEGREES ABOVE EARLY MARCH NORMALS.

&&

.SHORT TERM...
TODAY THROUGH MONDAY...
STRONG SHORTWAVE TROUGH SEEN PASSING BY TO OUR E ON EARLY MORNING WV
IMAGERY. THIS SYSTEM IS DIVING DOWN THE FRONT SIDE OF AMPLIFYING ERN
PAC RIDGE. AS THE UPPER RIDGE STRENGTHENS...SO WILL THE SURFACE HIGH
OVER THE CENTRAL ROCKIES. THIS WILL RESULT IN TIGHTENING PRESSURE
GRADIENTS AND BREEZY TO WINDY CONDITIONS TODAY AND INTO SUNDAY MOST
OF PHX CWA. STRONGEST BREEZES TODAY SHOULD BE DOWN THE LOWER CO
RIVER...AND ON SUNDAY OVER PARTS OF ERN CWA MAINLY E AND SE OF GTR
PHX AREA. MEANWHILE...BATCH OF SUBTROPICAL MOISTURE TO OUR SW LOOKS
RATHER OMINOUS ON IR IMAGERY THIS MORNING. HOWEVER...AS NLY MID/UPR
LEVEL FLOW PATTERN DEVELOPS ACROSS THE REGION...MUCH OF THIS CLOUD
SHIELD WILL THIN CONSIDERABLY AND MOSTLY BE SHUNTED TO OUR S.

TEMP-WISE...DOWNSLOPE CONFIGURATION TO THE LOW LEVEL WIND FIELDS
SHOULD RESULT IN GOOD WARMING OF THE AMS...ESPECIALLY ON SUNDAY OVER
ERN CWA. COULD SEE NEARLY A 10 DEG F RISE IN TEMPS ON SUNDAY OVER
SATURDAY ACROSS THIS AREA. MONDAY WILL BE EVEN WARMER YET...IN SPITE
OF LESS DOWNSLOPE EFFECT...AS AMS CONTINUES TO WARM WITH RIDGE
MOVING OFF TO OUR E. WE SHOULD SEE A TREND TOWARDS MORE CLOUDINESS
MONDAY AS A WEAK...DRY UPPER TROUGH APPROACHES FROM THE PAC. MUCH
LESS WIND ALSO ANTICIPATED BY MONDAY AS SURFACE PRESSURE GRADIENTS
RELAX.

&&

.LONG TERM...
MONDAY NIGHT THROUGH FRIDAY...
MODEL TRENDS CONTINUE TO SHOW A PROGRESSIVE PATTERN INTO NEXT WEEK
WITH ANOTHER SHORT WAVE/COLD FRONT PASSING THROUGH THE EASTERN
PORTION OF AZ ABOUT THURSDAY. LATEST GFS CALLS FOR THIS SYSTEM TO
TRAVERSE OUR AREA WITH CONSIDERABLE MID AND HIGH LEVEL CLOUD COVER.
BUT CHANCES OF PRECIP WILL BE LITTLE TO NONE IN OUR CWA. LOOK FOR
THE THICKER CLOUD COVER TO DEVELOP GENERALLY EAST OF PHOENIX ON
THURSDAY WITH MOSTLY CLOUDY SKIES AT THAT TIME. TYPICAL INCREASE IN
SURFACE WINDS ALONG THE LOWER COLORADO RIVER VALLEY INTO THURSDAY
EVENING. TEMPS TO WARM WELL INTO THE 80S ACROSS THE DESERTS IN
ADVANCE OF THIS SYSTEM. BY FRIDAY MORNING ECMWF AND GFS SHOW EVEN
BETTER AGREEMENT WITH REGARD TO THE STRONG UPPER RIDGE OVER CALIF.

&&

.AVIATION...
12Z TAFS AND TWEBS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS
PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
STRONG SURFACE PRESSURE GRADIENT WILL GENERATE SUSTAINED 20FT WINDS
NEAR 20 MPH WITH GUSTS NEAR 30 MPH ACROSS MOST OF SE CA TODAY...WITH
STRONGER 20 FT WINDS SPEEDS TO NEAR 25 MPH AND HIGHER GUSTS EXPECTED
ALONG THE CO RIVER VALLEY...AND OVER PORTIONS OF THE SOUTHWEST
DESERTS OF ARIZONA...MAINLY FROM YUMA EASTWARD TO COOLIDGE. RELATIVE
HUMIDITIES WILL LOWER TO WELL BELOW 15% ACROSS THE REGION...AND
REMAIN IN THE SINGLE DIGITS THROUGHOUT THE EVENING HOURS. THE DRY
CONDITIONS COMBINED WTH THE STRONG GUSTY WINDS WARRANT THE ISSUANCE
OF A RED FLAG WARNING FOR THE AREA.

MINIMAL RECOVERY IS EXPECTED OVERNIGHT SATURDAY INTO SUNDAY MORNING.
EASTERLY SURFACE WINDS WILL STRENGTHEN AGAIN SUNDAY MORNING TO NEAR
20 MPH...WITH STRONGER GUSTY WINDS FOCUSED OVER SOUTHERN GILA COUNTY
NEAR GLOBE AND SAN CARLOS...AND EXTENDING INTO THE WEST CENTRAL
DESERTS OF PINAL COUNTY NEAR COOLIDGE. DUE TO CONTINUED DRY
CONDITIONS AND EXPECTED STRONG GUSTY WINDS...A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR THIS PORTION OF SOUTH-CENTRAL ARIZONA FROM
SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...RED FLAG WARNING FOR FIRE WEATHER ZONES AZZ131 AND AZZ132 IN
     EFFECT FROM 9 AM MST TO 4 PM MST TODAY.

     FIRE WEATHER WATCH FOR FIRE WEATHER ZONES AZA132 AND AZZ133 IN
     EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

CA...RED FLAG WARNING FOR FIRE WEATHER ZONE CAZ231 IN EFFECT FROM 8
     AM PST TO 3 PM PST TODAY.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ESTLE/MEYERS
Hazardous weather outlook, Mar 3, 5:12 AM MST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
512 AM MST SAT MAR 3 2007

AZZ021>023-026>028-041215-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
512 AM MST SAT MAR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS TO NEAR 35 MPH AT TIMES...COMBINED WITH RELATIVE
HUMIDITIES LESS THAN 15 PERCENT AND HIGH FIRE DANGERS TODAY HAVE
PROMPTED THE ISSUANCE OF A RED FLAG WARNING FROM 9 AM UNTIL 4 PM MST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 8 AM UNTIL 5 PM
MST. THIS WATCH IS DUE TO EXPECTED RELATIVE HUMIDITIES LESS THAN 15 PERCENT
AND HIGH FIRE DANGERS...ALONG WITH GUSTY WINDS TO NEAR 35 MPH.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ024-041215-
SOUTHERN GILA/TONTO NF FOOTHILLS-
512 AM MST SAT MAR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 8 AM UNTIL 5 PM
MST. THIS WATCH IS DUE TO EXPECTED RELATIVE HUMIDITIES LESS THAN 15
PERCENT AND HIGH FIRE DANGERS...ALONG WITH GUSTY WINDS TO NEAR 35
MPH.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020-025-CAZ031-041215-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-
512 AM MST SAT MAR 3 2007 /412 AM PST SAT MAR 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS TO NEAR 35 MPH AT TIMES...COMBINED WITH RELATIVE
HUMIDITIES LESS THAN 15 PERCENT AND HIGH FIRE DANGERS TODAY HAVE
PROMPTED THE ISSUANCE OF A RED FLAG WARNING FROM 9 AM UNTIL 4 PM MST
/8 AM UNTIL 3 PM PST/.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ESTLE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 6:14 AM MSTFire Weather WatchPSRGila, La Paz, Maricopa, Pinal, Yuma21 hr

Nearby

Red Flag Warnings in Arizona, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.